# SDR CALA0300551

- Difficulty date: September 22, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 16,449 hours, 1,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY CHECK.  FIFTEEN BATTERY PACKS WERE REMOVED AND REPLACED IAW MM 33-51-06-960-802.  OPERATIONAL CHECKS WERE GOOD.
